Resultats globals: 22 registres trobats en 0.03 segons.
Articles, 22 registres trobats
Articles 22 registres trobats  1 - 10següentfinal  anar al registre:
1.
13 p, 271.6 KB Periodic orbits bifurcating from a nonisolated zero-Hopf equilibrium of three-dimensional differential systems revisited / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the periodic solutions bifurcating from a nonisolated zero–Hopf equilib- rium in a polynomial differential system of degree two in R³. More specifically, we use recent results of averaging theory to improve the conditions for the existence of one or two periodic solutions bifurcating from such a zero–Hopf equilibrium. [...]
2018 - 10.1142/S021812741850058X
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, no. 5 (2018) , art. 1850058  
2.
29 p, 5.8 MB Zero--Hopf bifurcations in 3-dimensional differential systems with no equilibria / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We use averaging theory for studying the Hopf and zero--Hopf bifurcations in some chaotic differential systems. These differential systems have a chaotic attractor and no equilibria. Numerically we show the relation between the existence of the periodic solutions studied in these systems and their chaotic attractors.
2018 - 10.1016/j.matcom.2018.03.008
Mathematics and computers in simulation, Vol. 151 (Sep. 2018) , p. 54-76  
3.
16 p, 425.7 KB Periodic solutions for the generalized anisotropic Lennard-Jones Hamiltonian / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Long, Yiming (Nankai University(China). Chern Institute of Mathematics and LPMC)
We characterize the circular periodic solutions of the generalized Lennard–Jones Hamiltonian system with two particles in Rn, and we analyze what of these periodic solutions can be continued to periodic solutions of the anisotropic generalized Lennard–Jones Hamiltonian system. [...]
2015 - 10.1007/s12346-015-0167-7
Qualitative Theory of Dynamical Systems, Vol. 14 (2015) , p. 291-311  
4.
10 p, 718.0 KB On the limit cycles of the Floquet differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rodrigues, Ana (Universidade do Porto(Portugal). Centro de Matemática)
We provide sufficient conditions for the existence of limit cycles for the Floquet differential equations x˙(t) = Ax(t) + ε(B(t)x(t)+b(t)), where x(t) and b(t) are column vectors of length n, A and B(t) are n×n matrices, the components of b(t) and B(t) are T–periodic functions, the differential equation x˙(t) = Ax(t) has a plane filled with T–periodic orbits, and ε is a small parameter. [...]
2014 - 10.3934/dcdsb.2014.19.1129
Discrete and Continuous Dynamical Systems. Series B, Vol. 19 Núm. 4 (2014) , p. 1129-1136  
5.
19 p, 777.2 KB Periodic solutios of El niño model thorugh the Vallis differential system / D. Euzébio, Rodrigo (UNESP(Brazil). Departament de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
By rescaling the variables, the parameters and the periodic function of the Vallis differential system we provide sufficient conditions for the existence of periodic solutions and we also characterize their kind of stability. [...]
2014 - 10.3934/dcds.2014.34.3455
Discrete and Continuous Dynamical Systems. Series A, Vol. 34 Núm. 9 (2014) , p. 3455-3469  
6.
15 p, 424.0 KB Higher order averaging theory for finding periodic solutions via Brouwer degree / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
In this paper we deal with nonlinear differential systems of the form x′(t) = Xki=0εiFi(t, x) + εk+1R(t, x, ε), where Fi : R × D → Rn for i = 0, 1, · · · , k, and R : R × D × (−ε0, ε0) → Rn are continuous functions, T–periodic in the first variable, being D an open subset of Rn, and ε a small parameter. [...]
2014
Nonlinearity, Vol. 27 (2014) , p. 563-583  
7.
29 p, 488.3 KB Periodic orbits from second order perturbation via rational trigonometric integrals / Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The second order Poincaré-Pontryagin-Melnikov perturbation theory is used in this paper to study the number of bifurcated periodic orbits from certain centers. This approach also allows us to give the shape and the period up to first order. [...]
2014 - 10.1016/j.physd.2014.05.002
Physica D. Nonlinear Phenomena, Vol. 280-281 (2014) , p. 59-72  
8.
17 p, 467.5 KB Basin of attraction of triangular maps with applications / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We consider planar triangular maps xn+1 = f0(un) + f1(un)xn, un+1 = φ(un). These maps preserve the fibration of the plane given by F = {φ(u) = c, c ∈ Image(φ)}. We assume that there exists an invariant attracting fiber {u = u∗} for the dynamical system generated by φ and we study the limit dynamics of those points in the basin of attraction of this invariant fiber, assuming that either it contains a global attractor, or it is filled by fixed or 2-periodic points. [...]
2014 - 10.1080/10236198.2013.852187
Journal of Difference Equations and Applications, Vol. 20 Núm. 3 (2014) , p. 423-437  
9.
20 p, 395.4 KB On nonsmooth perturbations of nondegenerate planar centers / Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide sufficient conditions for the existence of limit cycles of non–smooth perturbed planar centers, when the set of discontinuity is an algebraic variety. It is introduced a mechanism which allows us to deal with such system, even in higher dimension. [...]
2014 - 10.5565/PUBLMAT_Extra14_20
Publicacions Matematiques, Vol. Extra (2014) , p. 395-420  
10.
12 p, 632.5 KB Periodic solutions of a Galactic potential / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pasca, Daniel (University of Oradea(Romania). Department of Mathematics and Informatics) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We study analytically the periodic solutions of a Hamiltonian in R^6 given by the kinetic energy plus a galactic potential, using averaging theory of first order. The model perturbs a harmonic oscillator, and has been extensively used in order to describe local motion in galaxies near an equilibrium point.
We study analytically the periodic solutions of a Hamiltonian in R6 given by the kinetic energy plus a galactic potential, using averaging theory of first order. The model perturbs a harmonic oscillator, and has been extensively used in order to describe local motion in galaxies near an equilibrium point.

2014 - 10.1016/j.chaos.2014.02.005
Chaos, Solitons and Fractals, Vol. 61 (2014) , p. 38-43  

Articles : 22 registres trobats   1 - 10següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.